# SDR R61A201410091105

- Difficulty date: October 9, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 23,678 hours, 18,037 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED THAT THE WEATHER RADAR FAILED FOLLOWED BY A "COMPARE FUEL QUANTITY" MESSAGE ON THE FMS.  CREW RAN QRH FOR FUEL LEAK AND DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT AND TAXIED TO GATE.  MAINTENANCE CHECKED FMS, PERFORMED MAGNA STICK INSPECTION FOR VERIFICATION OF FUEL QUANTITY AND OPS CHECKED THE FUEL INDICATIONS & WEATHER RADAR IAW AMM.  ALL OPS CHECKED GOOD AND ACFT IS GOOD FOR SERVICE.
